# SDR SIMA20190102001

- Difficulty date: January 2, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 33,307 hours, 28,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12BC OVER HEAD EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED SEAT 12BC AISLE EMERGENCY LGHT LAMP IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD, NO FURTHER DEFECTS NOTED. END.
